Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 306, NWS Norman, OK

June 10, 2011Kay County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 10, 2011, 6:47 PM CDT for Kay County, Oklahoma. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 6:47 PM CDT (23:47 UTC)
Expired
Jun 10, 2011, 7:45 PM CDT
In force
58 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Kay County, OK

The radar

The Vance AFB radar (KVNX), 105 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:14 PM CDTTSTM WND GST 58Ponca City, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 4:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 722 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
722 J/kg
Mixed-layer CIN
-396 J/kg
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WUUS54 KOUN 102347
SVROUN
OKC071-110045-
/O.NEW.KOUN.SV.W.0306.110610T2347Z-110611T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 745 PM CDT

* AT 647 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 5 MILES WEST OF KILDARE...MOVING EAST AT 40 MPH.
  OTHER STORMS WERE STRENGTHENING SOUTHWEST OF PONCA CITY.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE KAW CITY...KAW LAKE...KILDARE...
  NEWKIRK...PECKHAM...PONCA CITY AND TONKAWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3679 9674 3677 9681 3675 9682 3675 9689
      3669 9694 3669 9701 3670 9704 3668 9706
      3667 9732 3690 9724 3700 9691 3700 9683
TIME...MOT...LOC 2347Z 253DEG 35KT 3683 9712

$$


..SPEG.
3 follow-up statements
871 
WWUS54 KOUN 110019
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT FRI JUN 10 2011

OKC071-110045-
/O.CON.KOUN.SV.W.0306.000000T0000Z-110611T0045Z/
KAY OK-
719 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR KAY COUNTY...

AT 718 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF KAW LAKE 
TO PONCA CITY...MOVING NORTHEAST AT 45 MPH. WINDS OF NEAR 60 MPH 
HAVE BEEN MEASURED AT THE PONCA CITY AIRPORT.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
HAIL UP TO THE SIZE OF QUARTERS...

* LOCATIONS IN THE WARNING INCLUDE HARDY... KAW CITY...KAW
  LAKE...KILDARE...NEWKIRK...PECKHAM...PONCA CITY AND TONKAWA.

LAT...LON 3679 9674 3677 9681 3675 9682 3675 9689
      3669 9694 3669 9701 3670 9704 3668 9706
      3667 9732 3690 9724 3700 9691 3700 9683
TIME...MOT...LOC 0018Z 245DEG 40KT 3695 9677 3670 9706

$$


..SPEG.
929 
WWUS54 KOUN 110037
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT FRI JUN 10 2011

OKC071-110045-
/O.CON.KOUN.SV.W.0306.000000T0000Z-110611T0045Z/
KAY OK-
737 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN KAY COUNTY...

AT 737 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF KAW LAKE
TO 4 MILES EAST OF PONCA CITY...MOVING NORTHEAST AT 45 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE HARDY... KAW CITY...KAW
  LAKE...KILDARE AND PONCA CITY.

LAT...LON 3679 9674 3677 9681 3675 9682 3675 9689
      3669 9694 3669 9701 3670 9704 3668 9706
      3668 9717 3700 9691 3700 9683
TIME...MOT...LOC 0037Z 245DEG 40KT 3695 9676 3673 9698

$$


..SPEG.
643 
WWUS54 KOUN 110046
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
746 PM CDT FRI JUN 10 2011

OKC071-110056-
/O.EXP.KOUN.SV.W.0306.000000T0000Z-110611T0045Z/
KAY OK-
746 PM CDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KAY COUNTY HAS
EXPIRED...

THE STRONGEST STORMS HAVE MOVED EAST INTO OSAGE COUNTY. HOWEVER 
GUSTY WINDS OF 40 TO 50 MPH MAY PERSIST IN FAR EASTERN KAY COUNTY 
THROUGH 8 PM.

LAT...LON 3679 9674 3677 9681 3675 9682 3675 9689
      3669 9694 3669 9701 3670 9704 3668 9706
      3668 9717 3700 9691 3700 9683
TIME...MOT...LOC 0037Z 245DEG 40KT 3695 9676 3673 9698

$$


..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:37 PM CDT, 10 minutes earlier.

Area forecast discussion, Jun 10, 6:37 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
637 PM CDT FRI JUN 10 2011

.AVIATION... PREVAILING VFR. HIGH-BASED CONVECTION WILL HAVE VFR
CIGS BUT VSBY AND STRONG WINDS WILL BE CONCERNS. POTENTIAL FOR
LOCAL HEAT BURSTS AGAIN LATER TONIGHT. WINDS ALL COMING AROUND TO
SE SATURDAY AS REMNANT FRONT LIFTS N.

&&

.PREV DISCUSSION... /ISSUED 246 PM CDT FRI JUN 10 2011/

DISCUSSION...
A COLD FRONT FROM NORTH-CENTRAL TO FAR WESTERN NORTH TEXAS...NEAR
QUANAH...WILL PROVIDE A LOW-LEVEL FOCUS FOR THUNDERSTORM
DEVELOPMENT LATE THIS AFTERNOON AND THIS EVENING. EXACTLY WHERE
STORMS FORM IS STILL UNCLEAR...WITH DIFFERENT OPINIONS FROM
DIFFERENT MODELS...AND STILL DIFFERENT LOCATIONS SUGGESTED BY THE
SYNOPTIC SITUATION. IN ANY CASE...THE GREATEST CHANCES WILL BE
FROM SOUTHWEST AND CENTRAL OKLAHOMA NORTH TOWARD THE KANSAS BORDER.

WHATEVER STORMS FORM BY THIS EVENING WILL SHAPE THE OUTCOME OF
SHOWER/THUNDERSTORM DEVELOPMENT OVERNIGHT. IT APPEARS LIKELY THAT
A SIMILAR SITUATION TO LAST NIGHT WILL EVOLVE...WITH A GRADUAL
DECREASE IN CONVECTION AS THE NIGHT PROGRESSES...AND POSSIBLE
REGENERATION AROUND SUNRISE.

A WARM FRONT IS FORECAST TO MOVE NORTH ACROSS OKLAHOMA ON
SATURDAY...ENHANCING THE CHANCES FOR RAIN FROM ABOUT I-40 NORTH.
THIS FRONT IS THEN FORECAST TO LIFT NORTH INTO KANSAS...TAKING
MOST OF THE RAIN CHANCES WITH IT...AND RETURNING CENTRAL AND
NORTHERN OKLAHOMA TO THE HEAT OF EARLIER THIS WEEK.

FIRE WEATHER WILL BE A CONCERN ON SUNDAY AND MONDAY AFTERNOONS.
AT THIS TIME...IT APPEARS THAT WINDS SUFFICIENT FOR A RED FLAG
WARNING WILL BE EAST OF THE AREA WHERE RELATIVE HUMIDITIES WILL
BE BELOW 20 PERCENT...BUT LATER SHIFTS WILL NEED TO MONITOR THIS
CLOSELY.

THERE IS ANOTHER WEAK MID-LEVEL WAVE FORECAST TO ARRIVE ABOUT
MIDWEEK...BUT RAIN CHANCES WITH IT STILL APPEAR TO BE QUITE LOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  70  93  70  96 /  40  30  10   0
HOBART OK         71  97  73 102 /  50  20   0   0
WICHITA FALLS TX  76  99  72 104 /  20  10   0   0
GAGE OK           63  91  69 101 /  20  30  20  10
PONCA CITY OK     66  85  71  97 /  30  40  30  10
DURANT OK         75  96  71  97 /  10  20   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/24/24
Hazardous weather outlook, Jun 10, 11:45 AM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT FRI JUN 10 2011

OKZ004>048-050>052-TXZ083>090-111000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE BEST OPPORTUNITY FOR SEVERE STORMS IS GENERALLY ALONG AND
NORTHWEST OF LINE FROM WICHITA FALLS TO DUNCAN AND SEMINOLE.
FAR NORTHWEST OKLAHOMA MAY EXPERIENCE THUNDERSTORMS BUT THE
CHANCE OF SEVERE STORMS IS LOW.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 6 PM
THROUGH MIDNIGHT.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES...ROOFTOPS...AND TENDER VEGETATION FROM
LARGE HAIL GREATER THAN TWO INCHES IN DIAMETER.

DAMAGING WIND GUSTS TO 70 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO FORM LATE THIS
AFTERNOON AND EVENING ALONG A SLOW MOVING COLD FRONT.  BY LATE
AFTERNOON...THE COLD FRONT WILL BE LOCATED ALONG AN ENID TO WATONGA
AND VERNON...TEXAS LINE.  THUNDERSTORMS MAY BE ISOLATED INTO THE
EARLY EVENING HOURS THEN INCREASE AS ADDITIONAL STORMS MOVE
INTO THE AREA FROM WEST TEXAS.  SUPERCELLS ARE POSSIBLE...BUT VERY
WARM TEMPERATURES AND HIGH CLOUD BASES WILL QUICKLY PROMOTE OUTFLOW
DOMINATED STORMS AND STORM MERGERS. THE STRONGER STORMS WILL
BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 70 MPH AND HAIL
NEAR THE SIZE OF GOLFBALLS.  LOCALLY HEAVY DOWNPOURS ARE ALSO LIKELY.
THUNDERSTORM INTENSITY WILL GRADUALLY DECREASE DURING THE MID
TO LATE EVENING BUT THE THREAT OF WIND DAMAGE WILL REMAIN THROUGH AT
LEAST MIDNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUN 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THE COLD FRONT WILL STALL FRIDAY NIGHT...AND LIFT BACK TO NEAR OR
NORTH OF INTERSTATE 40 ON SATURDAY. MOIST UPSLOPE FLOW OF EASTERLY
SURFACE WINDS...ALONG WITH ANOTHER UPPER LEVEL DISTURBANCE...WILL
RESULT IN A GOOD CHANCE OF THUNDERSTORMS IN THE NORTHERN HALF OF
OKLAHOMA SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. SEVERE WEATHER
IS POSSIBLE.

THUNDERSTORM CHANCES WILL DECREASE SUNDAY AND MONDAY AS A CAP BUILDS
OVER THE REGION. ADDITIONAL THUNDERSTORM EVENTS APPEAR POSSIBLE
LATER NEXT WEEK...HOWEVER...AS UPPER LEVEL RIDGING SHIFTS TOWARD THE
U.S. BORDER WITH MEXICO...ALLOWING JET STREAM DISTURBANCES TO EMERGE
FROM THE CENTRAL ROCKIES INTO THE PLAINS STATES.

OTHER HAZARDOUS WEATHER...
WITH DRY AND GUSTY SOUTHERLY WINDS EXPECTED TO INCREASE SUNDAY
THROUGH THE FIRST HALF OF NEXT WEEK...ELEVATED WILDFIRE DANGERS WILL
EXIST.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.

In the hours before

Special weather statement, Jun 10, 5:47 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
547 PM CDT FRI JUN 10 2011

OKZ017-018-024-102310-
BLAINE OK-KINGFISHER OK-CANADIAN OK-
547 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CANADIAN AND
KINGFISHER COUNTIES.

AT 547 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
GREENFIELD...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3587 9806 3566 9806 3566 9839 3584 9840

..SPEG.
Special weather statement, Jun 10, 6:11 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
611 PM CDT FRI JUN 10 2011

OKZ017-018-023-024-102330-
BLAINE OK-KINGFISHER OK-CANADIAN OK-CADDO OK-
611 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CANADIAN
AND KINGFISHER COUNTIES.

AT 611 PM CDT...STRONG THUNDERSTORMS EXTENDED ALONG A LINE FROM 9
MILES WEST OF OKARCHE TO 12 MILES SOUTHWEST OF BRIDGEPORT...MOVING
EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3586 9777 3544 9836 3543 9863 3568 9844
      3581 9820

..SPEG.
Local storm report, Jun 10, 6:38 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     7 WSW HINTON            35.43N 98.47W
06/10/2011  M70 MPH          CADDO              OK   MESONET

&&

NWS NORMAN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:00 PM CDTSevere Thunderstorm WarningOUNDewey, Woodward45 min
Jun 9, 7:06 PM CDTSpecial Weather StatementOUNMajor24 min
Jun 9, 7:29 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills46 min
Jun 9, 7:38 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods52 min
Jun 9, 7:59 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant31 min
Jun 9, 8:14 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills46 min
Jun 9, 8:22 PM CDTTornado WarningOUNCuster, Roger Mills23 min
Jun 9, 8:35 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant40 min
Jun 9, 8:56 PM CDTSevere Thunderstorm WarningOUNCuster, Washita49 min
Jun 9, 9:42 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita30 min
Jun 9, 11:06 PM CDTSpecial Weather StatementOUNGarfield, Kingfisher39 min
Jun 9, 11:36 PM CDTSpecial Weather StatementOUNWoods24 min
Jun 9, 11:45 PM CDTSpecial Weather StatementOUNGarfield, Noble60 min
Jun 10, 12:09 AM CDTSpecial Weather StatementOUNAlfalfa36 min
Jun 10, 12:39 AM CDTSpecial Weather StatementOUNAlfalfa36 min
Jun 10, 1:16 AM CDTSpecial Weather StatementOUNGrant, Noble29 min
Jun 10, 1:45 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield30 min
Jun 10, 7:15 AM CDTSpecial Weather StatementOUNGrady, Lincoln, Oklahoma45 min
Jun 10, 9:20 AM CDTSpecial Weather StatementOUNCleveland, Lincoln, McClain, Payne, Pottawatomie25 min
Jun 10, 5:47 PM CDTSpecial Weather StatementOUNBlaine23 min
Jun 10, 6:11 PM CDTSpecial Weather StatementOUNCanadian19 min
Jun 10, 6:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher64 min
Jun 10, 6:56 PM CDTSpecial Weather StatementOUNOklahoma19 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.